# SDR ASAA2023080544523

- Difficulty date: August 5, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,361 hours, 967 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 115246407870
- Condition: Faulty
- Location: E/E Shelf E2-2
- Part time: 3,361 hours, 967 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECHNICAL SERVICES REQUEST APU FAULT REVIEW----(#PRI2/ETOPS)----. GROUNDED - YES. 49 FAULT HISTORY: FAULT 49-41255, START POWER UNIT SHOWS HIGH TEMP DETECTED BY APU CONTROLLER. ON  LEGS 1 THROUGH 12.  PER B737-9 FIM 49-40-00-810-819. REMOVED AND REPLACED APU START POWER UNIT REF B737-9 AMM 49-41-71/401. ALL OP TESTS PASS. FAULT CODE 49-41255 DOES NOT SHOW IN EXISTING FAULTS. ETOPS GROUND VERIFICATION SUCCESSFUL.
